The Annals of Mathematical Statistics

Generating Functions for Markov Renewal Processes

Marcel F. Neuts

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 1 (1964), 431-434.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703769

Digital Object Identifier
doi:10.1214/aoms/1177703769

Mathematical Reviews number (MathSciNet)
MR159372

Zentralblatt MATH identifier
0123.35302

JSTOR
links.jstor.org

Citation

Neuts, Marcel F. Generating Functions for Markov Renewal Processes. Ann. Math. Statist. 35 (1964), no. 1, 431--434. doi:10.1214/aoms/1177703769. https://projecteuclid.org/euclid.aoms/1177703769


Export citation